# SDR A6WA200740632

- Difficulty date: November 15, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 12,194 hours, 11,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR CUT-OUT LOWER SILL PLATE CORRODED P/N NR 601R38957-19.  NEW SERVICEABLE LOWER SILL PROTECTIVE PLATE INSTALLED IAW CRJ 200 SRM 51-41-02.  (M)
